# SDR SWAA2022120667968

- Difficulty date: November 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY RT AFT LOWER BULKHEAD SUPPORT, RBL 25, BS 500D.   REMOVED CORROSION IAW SRM 51-10-02-0G-0 AND FOUND TO BE IN LIMITS.   APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01, AND PRIMER IAW SOPM 20-40-02,  INSTALLED IAW AD TTGQ0049CHT.
